Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 129, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2023, 1:28 PM MDT for Pueblo County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2023, 1:28 PM MDT (19:28 UTC)
- Expired
- Jun 13, 2023, 2:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.5 hours before the alert went out and 360 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145
WUUS55 KPUB 131928
SVRPUB
COC101-132000-
/O.NEW.KPUB.SV.W.0129.230613T1928Z-230613T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
128 PM MDT Tue Jun 13 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Pueblo County in southeastern Colorado...
* Until 200 PM MDT.
* At 128 PM MDT, a severe thunderstorm was located 8 miles southeast
of Pinon, or 10 miles northeast of Pueblo, moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
north central Pueblo County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3834 10453 3839 10453 3842 10439 3834 10437
TIME...MOT...LOC 1928Z 268DEG 9KT 3837 10449
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG2 follow-up statements
573
WWUS55 KPUB 131943
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
143 PM MDT Tue Jun 13 2023
COC101-132000-
/O.CON.KPUB.SV.W.0129.000000T0000Z-230613T2000Z/
Pueblo CO-
143 PM MDT Tue Jun 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...
At 143 PM MDT, a severe thunderstorm was located 7 miles northwest of
Pueblo Depot, or 11 miles northeast of Pueblo, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Pueblo County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3834 10442 3840 10445 3842 10439 3834 10437
TIME...MOT...LOC 1943Z 268DEG 9KT 3837 10444
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG950
WWUS55 KPUB 131951
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
151 PM MDT Tue Jun 13 2023
COC101-132000-
/O.EXP.KPUB.SV.W.0129.000000T0000Z-230613T2000Z/
Pueblo CO-
151 PM MDT Tue Jun 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 200 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
northeast Pueblo County until 215 PM.
LAT...LON 3834 10442 3840 10445 3842 10439 3834 10437
TIME...MOT...LOC 1950Z 268DEG 9KT 3837 10442
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:33 AM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 13, 11:33 AM MDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1133 AM MDT Tue Jun 13 2023 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Tue Jun 13 2023 Key messages: 1) Another round of strong to severe thunderstorms possible this afternoon and evening. Areas along the New Mexico border will see the highest chances for severe storms. 2) Thunderstorms over El Paso County will have heavy rainfall, leading to an elevated flash flood threat. A Flash Flood Watch has been issued for this afternoon. Currently...satellite imagery shows a broad upper low stretching across Utah and Colorado early this morning. All thunderstorm activity has dissipated. Winds are light across the region, and areas of fog have developed, mainly along and north of Highway 50. Visibility has been around 1 mile, and patchy areas of less than a mile. Temperatures are currently running in the upper 40s to lower 50s across the region. Today...complicated forecast with showers and thunderstorms expected this afternoon. The upper low is forecast to sit across northeast Colorado, while an upper vort max quickly shifts eastward across northern New Mexico into southeastern Colorado by early afternoon. Meanwhile, a frontal boundary is forecast to drop south over the Palmer Divide this afternoon, as a surface low strengthens near Trinidad. Heating this morning will help destabilize the atmosphere, with CAPE values reaching around 1000 j/kg along the I- 25 corridor by mid day. Further southeast, over eastern Las Animas and Baca Counties, CAPE values will be higher, around 2000 j/kg. 0- 6km shear values are forecast to increase this afternoon as the vort max moves across the area, and range from near 30 kts north of Highway 50, to near 40 kts south. Expect showers and thunderstorms to develop around noon over the Pikes Peak Region, south along the I-25 corridor, and track eastward. These storms are forecast to develop along the frontal boundary. The main storm risks over the Pikes Peak region will be locally heavy rainfall. Most of El Paso County saw very heavy rainfall yesterday, and soils are already saturated. Area streams and creeks are also running high. Any additional rainfall, which there could be up to an inch or more with storm cores, will likely lead to flash flooding. A Flash Flood Watch is in effect for El Paso County for this afternoon and evening. In addition to the heavy rainfall, the strongest storms will be capable of producing 1 inch diameter hail and wind gusts over 50 mph. Stronger storms are expected south of Highway 50. A surface low is forecast to develop near Trinidad by early afternoon. This will help pull winds southeasterly, as the vort max moves east across the southern portion of the area. This will lead to better shear. Storms over this area will develop by mid afternoon. The main storm risks will be hail to the size of golf balls and wind gusts to near 60 mph. Helicity values are somewhat higher due to the backed surface winds, and an isolated tornado threat will be present through the afternoon ito the evening. Tonight...the upper low is forecast to slowly drift into west central Kansas overnight, and the vort max will lift northeast into central Kansas. This will allow for shower and thunderstorm activity to track east across the Plains, clearing into Kansas after 3 AM. Mozley .LONG TERM...(Wednesday through Monday) Issued at 342 AM MDT Tue Jun 13 2023 Key messages: 1) Thunderstorm coverage decreases for Wednesday and Thursday but ramps up again for Friday as another cold front drops southward bringing the potential for MCS development across eastern CO. 2) Severe thunderstorm potential returns for Thursday for far eastern plains, and possibly for more or all of the southeast plains for Friday depending on instability 2) Drying and warming trend sets up for late weekend into early next week. Upper trough across eastern portions of the state pushes eastward into KS Wednesday with rising upper heights across CO as the upper ridge translates/builds in from the west. Thunderstorms will be much less widespread on Wednesday and mostly confined to the mountain areas. With pockets of CAPE up to 750 J/kg in some models, will need to watch the burn scars across the eastern mountains for potential flash flooding as precipitable waters are still elevated, though overall risk looks low. With light westerly steering currents a few showers may spill off into the adjacent lower elevations in the evening but soundings are drier in the low levels with some locally gusty winds the primary risk. An upper trough in southwest flow moves across the area on Thursday with southerly surface winds advecting 50+ dew points northwestward into portions of the southeast plains during the afternoon. With stronger flow aloft, deep layer shears increase again to around 40 kts, supportive of severe storms where CAPE is sufficient. Position of the dry line will the primary driver for severe thunderstorm location with models showing SBCAPE in the 1000 to near 2000 J/kg range across portions of Kiowa, Bent, Prowers and eastern Baca counties. Storms could have a greater wind risk farther west across El Paso county where soundings have a more inverted V structure. A boundary enhanced by convection will drive southward or westward through the plains Thursday night as thunderstorms push east southeastward into KS. This may set the stage for another more widespread severe thunderstorm day across the southeast plains on Friday depending on the quality of low level moisture return and afternoon instability. Another upper trough will be moving in from the west on Friday providing good upper level forcing, and with easterly surface winds beneath westerly flow aloft, deep layer shears should be around 40-50+ kts across much of the region which will be supportive of severe thunderstorms. Much will depend on the available instability, but pattern recognition along with the EC and GFS suggest 1000+ J/kg will be doable Friday afternoon, with a low level jet riding overtop mid level baroclinic zone Friday evening supporting possible MCS development across eastern CO into Friday night. Saturday will see residual moisture across the plains with another round of showers and thunderstorms possible early in the day before the upper trough finally pushes eastward into the central plains. Southwest flow brings in drier air and lower precipitable waters into western CO on Saturday which spreads into the plains Sunday and Monday. This will really tail back thunderstorm chances for Sunday into early next week, with dew points dropping into the 20s and 30s across much of the region. This pattern change will finally bring above climo temperatures to the region with values climbing into the 90s by early next week. -KT && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1116 AM MDT Tue Jun 13 2023 KALS...VFR. High based showers and thunderstorms will be in the vicinity Tuesday afternoon. The storms will produce gusty outflow winds. KCOS and KPUB...Thunderstorms will develop Tuesday afternoon. The storms could be strong with small hail and locally heavy rain. Coverage is expected to be high enough at KCOS for a TEMPO group with TSRA while only left VCTS in the TAF for KPUB. After convection ends, expect VFR. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for COZ084-085. && SHORT TERM...MOZLEY LONG TERM...KT AVIATION...PGW
Hazardous weather outlook, Jun 13, 11:37 AM MDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1137 AM MDT Tue Jun 13 2023 COZ058>089-093>099-141745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1137 AM MDT Tue Jun 13 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe storms are expected across the area today. The strongest storms are expected mainly over eastern Las Animas and Baca Counties, and could produce hail up to the size of golf balls and winds in excess of 60 mph. An isolated tornado cannot be ruled out as well. Showers and thunderstorms are expected for the remainder of the plains and Pikes Peak Region today into this evening as well, and may produce heavy rainfall, hail up to 1 inch in diameter, and winds up to around 50 mph. Torrential rains could lead to flooding concerns in El Paso County. Be aware of high stream flows and unstable stream banks from fast- moving water, especially around Fountain Creek and the Lower Arkansas River. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms will be possible each day from Wednesday through Saturday. The main risk from thunderstorms will be locally heavy rainfall, small hail, and gusty winds up to 50 mph. However, there will be the potential for strong to severe thunderstorms across portions of the southeast Colorado plains Thursday through Saturday where large hail and damaging winds will be the primary risks. Localized flash flooding will be possible under the stronger storms, especially where saturated soil conditions exist. Please monitor the forecasts closely as stay weather aware over the next several days. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/06
In the hours before
Local storm report, Jun 13, 10:44 AM MDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1044 AM MDT Tue Jun 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Flash Flood 1 SSE Pueblo West 38.30N 104.75W
06/12/2023 Pueblo CO Public
Public person sent us a facebook message
with a video highlighting flash flooding
ongoing off of Linden Ave in Pueblo West,
CO. Estimate of around 10 inches of water
flowing.
&&Local storm report, Jun 13, 10:56 AM MDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1056 AM MDT Tue Jun 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM Hail Beulah 38.08N 104.98W
06/12/2023 M1.15 inch Pueblo CO Public
Delayed report of 1.15 inch hail in Beulah
from the public. Picture sent to our
facebook account.
&&Special weather statement, Jun 13, 12:23 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1223 PM MDT Tue Jun 13 2023
COZ087-088-131900-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1223 PM MDT Tue Jun 13 2023
...A strong thunderstorm will impact portions of east central
Huerfano and north central Las Animas Counties through 100 PM MDT...
At 1223 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Aguilar, or 27 miles north of Trinidad, moving
east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3748 10464 3766 10461 3768 10424 3744 10430
TIME...MOT...LOC 1823Z 261DEG 21KT 3757 10454
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jun 13, 12:52 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1252 PM MDT Tue Jun 13 2023
COZ086-131930-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
1252 PM MDT Tue Jun 13 2023
...A strong thunderstorm will impact portions of northwestern Pueblo
County through 130 PM MDT...
At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pueblo West, or 14 miles northwest of Pueblo, moving
east at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo West and northern Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3832 10492 3843 10493 3847 10471 3832 10458
TIME...MOT...LOC 1852Z 249DEG 11KT 3838 10485
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jun 13, 12:56 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1256 PM MDT Tue Jun 13 2023
COZ085-131930-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
1256 PM MDT Tue Jun 13 2023
...A strong thunderstorm will impact portions of central El Paso
County through 130 PM MDT...
At 1256 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving southeast at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Security-Widefield around 110 PM MDT.
Other locations in the path of this storm include Fountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3884 10471 3886 10463 3871 10453 3870 10470
TIME...MOT...LOC 1856Z 335DEG 6KT 3878 10465
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jun 13, 1:23 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
123 PM MDT Tue Jun 13 2023
COZ086-132000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
123 PM MDT Tue Jun 13 2023
...A strong thunderstorm will impact portions of north central Pueblo
County through 200 PM MDT...
At 123 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Pinon, or 9 miles northeast of Pueblo, moving east
at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3834 10459 3839 10460 3843 10439 3833 10436
TIME...MOT...LOC 1923Z 263DEG 13KT 3837 10450
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:06 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Jun 12, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jun 12, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jun 12, 10:12 PM MDT | Special Weather Statement | PUB | Custer | 18 min |
| Jun 13, 3:21 AM MDT | Flood Watch | PUB | El Paso | 15 hr |
| Jun 13, 7:48 AM MDT | River Flood Warning | PUB | Pueblo | 24 hr |
| Jun 13, 7:50 AM MDT | River Flood Watch | PUB | Otero | 24 hr |
| Jun 13, 12:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 13, 12:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 32 min |
| Jun 13, 12:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jun 13, 12:52 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 13, 12:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 13, 1:03 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 13, 1:17 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 12 min |
| Jun 13, 1:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 13, 1:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 13, 1:39 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 13, 1:41 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 34 min |
| Jun 13, 1:46 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 36 min |
| Jun 13, 2:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 13, 2:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jun 13, 2:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 13, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 19 min |
| Jun 13, 2:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 13, 2:57 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jun 13, 3:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| Jun 13, 3:12 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 13, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 25 min |
| Jun 13, 3:28 PM MDT | Special Weather Statement | PUB | Crowley, Kiowa | 32 min |
| Jun 13, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 2 min |
| Jun 13, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 36 min |
| Jun 13, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 15 min |
| Jun 13, 3:58 PM MDT | Special Weather Statement | PUB | Kiowa, Otero | 62 min |
| Jun 13, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| Jun 13, 4:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jun 13, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Jun 13, 5:20 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.